Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from diarrhoea and upper stomach hurts

my upper stomach has been hurting for 4 days. it s not very painful though. but yesterday my whole stomach started to hurt badly and I had 2 times of diarrhea. today is better but my right upper stomach still hurts. is it gastric problem? should I worry? do I need to consult a doctor?
Asked On : Thu, 5 May 2011
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to health care magic

your symptoms suggestive of APD(Acid peptic disease).. it is caused due to increased secretion of gastric acid in stomach, associated with H pylori infection.. eating spicy food, oily food, chats, and decreased sleep is are the main reason for this... avoid above food habits, take bland food.. quit smoking and drinking if... it will subside by 2 weeks.. if have more pain you can take ant acids(Tab. pantrapazole 40mg daily once at morning, before breakfast)... if not then consult a physician
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor